# SDR REXA2019060701020

- Difficulty date: June 7, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 0502024T3
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG UPPER CORE COWL INBD LE IS CRACKED. REPAIRED LT UPPER CORE COWL INBD LE IAW CMM 71-12-01.
